Kazhdan-Lusztig cells, $q$-Schur algebras and James' conjecture

Meinolf Josef Geck

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)336-352
Number of pages16
JournalJournal of the London Mathematical Society
Volume63
Issue number2
Publication statusPublished - 2001

Keywords

  • DECOMPOSITION MATRICES

Cite this

Kazhdan-Lusztig cells, $q$-Schur algebras and James' conjecture. / Geck, Meinolf Josef.

In: Journal of the London Mathematical Society, Vol. 63, No. 2, 2001, p. 336-352.

Research output: Contribution to journalArticle

@article{f0ff671d7e5b4386ac0504809fba622a,
title = "Kazhdan-Lusztig cells, $q$-Schur algebras and James' conjecture",
keywords = "DECOMPOSITION MATRICES",
author = "Geck, {Meinolf Josef}",
year = "2001",
language = "English",
volume = "63",
pages = "336--352",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Kazhdan-Lusztig cells, $q$-Schur algebras and James' conjecture

AU - Geck, Meinolf Josef

PY - 2001

Y1 - 2001

KW - DECOMPOSITION MATRICES

M3 - Article

VL - 63

SP - 336

EP - 352

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -